0 Members and 1 Guest are viewing this topic.
I started taking 10 mg Lexapro yesterday. When will it start to work?
And when will the dreaded side effects begin?
I have diarrhea now. It's happening, isn't it? The side effects are beginning.
I would have thought that eating low-fiber foods, like plain white rice, would help. Isn't that what is normally recommended for an episode of diarrhea?
I started at 2 - 2.5 mg on Thurs and to about 4 to 4.5 mg today (slowly increasing). Will this worsened symptom go away or likely to stay?
Fibre will bulk up stools reducing 'accidents.'
He's out of town this week, but I might take a visit to my regular doctor about it.
I do take it with food each day if that helps at all.
My current dosage is so low, but I guess that is still enough to impact?
Quote from: dh1972 on January 19, 2014, 07:44:43 PMHe's out of town this week, but I might take a visit to my regular doctor about it. S/he is probably best placed to advise you. QuoteI do take it with food each day if that helps at all. The case for taking it with food is not as clearcut as with other SSRIs such as Zoloft where absorption rates differ depending on how they are taken. Therefore, it may not make much difference, but any positive effect is more likely to come from taking it with food rather than on an empty stomach.QuoteMy current dosage is so low, but I guess that is still enough to impact?It seems so, possibly because of the preexisting problem. Lexapro and Celexa are less likely to affect the gut than other SSRIs, but if your gut is sensitive to SSRIs then there will probably still be a reaction.Ian